Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Cymbalta to ruined my life

Discussion in 'General Treatment' started by eric_gladiator, Jun 6, 2017.

  1. eric_gladiator

    eric_gladiator

    Messages:
    91
    Likes:
    74
    First of all explain my situation to me and how everything started. I was a very active man who had energy to spare even doing sport, going out and taking his body to the maximum. A day like any other I start to find myself tired, I had never experienced that tiredness except in some flu, continue my life something forced but living with more limitations, I went to walk, some sport, better food ...

    I had no more symptoms That tiredness. Now a few months ago I was told that it was a possible chronic fatigue syndrome and I recited cymbalta, how stupid I was to have tried it, not only worsened in tiredness, my body hurts with heat, I have dizziness, high heart rate, intolerance to noise, Chronic insomnia ...

    the doctor did not want to know anything and I am told that the cymbalta is not to blame but I know that if. This got me into a state of which I do not know how to get out, and had to give up loads of things like work

    I pray if some doctor reads me to be careful when prescribing these drugs because in my case I destroyed it
     
  2. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,106
    Likes:
    21,338
    Albuquerque
    What dose did you take and for how long? When I was given Cymbalta for OI, my autonomic specialist told me to take 1/3 of the lowest dose capsule, every other day. It took about a month to raise my dose to tolerate a full capsule of the lowest dose. If I had started with a full capsule I'm sure I would have had terrible side-effects.
     
  3. Mary

    Mary Senior Member

    Messages:
    2,644
    Likes:
    5,864
    Southern California
    @eric_gladiator - are you still taking Cymbalta? If your symptoms are caused by Cymbalta, then I think it would be very likely you would get better after you stop taking it.
     
  4. eric_gladiator

    eric_gladiator

    Messages:
    91
    Likes:
    74

    I took it two days only 2 months ago but something helped to trigger that medication in me because now I'm worse. It seems strange, right? Also say that I was more than 2 weeks without almost being able to eat with a huge swelling in the esophagus and stomach
     
    Sushi likes this.
  5. eric_gladiator

    eric_gladiator

    Messages:
    91
    Likes:
    74

    That's what the doctors told me and they deny it. I guess what cymbalta did is advance my problem
     
    Last edited by a moderator: Jun 7, 2017
  6. Snow Leopard

    Snow Leopard Hibernating

    Messages:
    4,611
    Likes:
    12,418
    South Australia
    I'm sorry to hear you aren't well. It is disappointing that drugs like duloxetine are prescribed, with doctors claiming effiacy (or lack of side effects) when they are not evidence based treatments for this illness (related drugs, SSRIs have consistently failed to demonstrate efficacy in double blinded randomised trials in CFS for any symptom including depression). Similarly, in clinical studies there is no evidence for low serotonin or norepinephrine in patients who have never taken antidepressants. (there is some evidence for increased serotonin pathway activity, but it is weak evidence)

    It is possible that taking duloxetine had no effect and it was merely a coincidence, but regardless of that, it is clear it hasn't helped and the question is where to go from here (eg tapering off the drug).
     
  7. eric_gladiator

    eric_gladiator

    Messages:
    91
    Likes:
    74
    I had never had those symptoms and they got me root of taking the medicine. It's as if they were already there but they had never left. I'm afraid of drugs since that and I do not know what to take from now on
     
    Last edited by a moderator: Jun 7, 2017
  8. PinkPanda

    PinkPanda thebiochemcorner.com

    Messages:
    146
    Likes:
    402
    Are you taking any nutritional supplements? The blog "Optimal Living Dynamics" has a post called "7 Important nutrients depleted by psychiatric drugs", so drug-induced deficiencies seem to be a general issue.
    I would consider getting my minerals, importantly zinc and magnesium tested as well as vitamin b12. Maybe the drug induced some deficiencies that made you worsen and which you haven't been able to compensate yet.
    Also there's a forum called cymbaltawithdrawal although I don't know how much helpful information they'll have on deficiencies or connections to CFS symptoms.
     

See more popular forum discussions.

Share This Page